| Catalog Number |
136342000 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
08/02/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
Event or Problem Description
Der states that a patient had a hemi hip arthroplasty done on (b)(6) 2017.Surgeon called and said that the patient had dislocation.He wanted to lengthen the sleeve and changed the head.He ended up changing from a -3 sleeve to a +10 sleeve.The patient seemed to be more stable.
Additional Manufacturer Narrative
No device associated with this report was received for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.